# SDR AALA20001374

- Difficulty date: August 12, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HOLE IN CUSP RIGHT SIDE UNDER NR 6 SEAT TRACK.  CUT OUT CORROSION, FOUND AFTER CLEANING DAMAGE AND INSTALLED 7075 T6.040 DOUBLER PER AARD 53-00-00-02 AND SRM 53-01 FIG 4.  (M)
